@article{(Open Science Index):https://publications.waset.org/pdf/15048,
	  title     = {Computing SAGB-Gröbner Basis of Ideals of Invariant Rings by Using Gaussian Elimination},
	  author    = {Sajjad Rahmany and  Abdolali Basiri},
	  country	= {},
	  institution	= {},
	  abstract     = {The link between Gröbner basis and linear algebra was
described by Lazard [4,5] where he realized the Gr¨obner basis
computation could be archived by applying Gaussian elimination over
Macaulay-s matrix .
In this paper, we indicate how same technique may be used to
SAGBI- Gröbner basis computations in invariant rings.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {2},
	  year      = {2010},
	  pages     = {205 - 208},
	  ee        = {https://publications.waset.org/pdf/15048},
	  url   	= {https://publications.waset.org/vol/38},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 38, 2010},
	}